MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable Lead

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable Lead
Model Number 4470
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted and replaced.No additional adverse patient effects were reported.Additional information was received.This rv lead was explanted due to subclavian crush.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted and replaced.No additional adverse patient effects were reported.Additional information was received.This rv lead was explanted due to subclavian crush.Additional information was received.This rv lead was explanted due to high impedance and loss of capture.
 
Additional Manufacturer Narrative
Additional information added to b5.F10 and h6 updated.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
FINELINE II EZ Sterox
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50773883
Report Number2124215-2026-49129
Device Sequence Number18773881
Product Code DTB
UDI-Device Identifier00802526264993
UDI-Public(01)00802526264993(17)270908
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4470
Device Catalogue Number4470
Device Lot Number919168
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale